Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA's--Constipation--Does it go away?--Annie

Posted by Annie on August 16, 1999, at 16:54:14

In reply to Re: TCA's--Constipation--Does it go away?--Annie, posted by Roo on August 16, 1999, at 11:54:28

> Sweet Jumpin' Jesus on a pogo stick,

ROFL! This is going in my file of colorful language. I love it!
About the side effects of desipramine for me:
The constipation was the worst, but urine retention was a close second. These two stuck around until the end. (I should mention that I am prone to slight constipation even without drugs.) Dry mouth, frequent urination and stomach spasms were temporary. To be honest Roo, I felt so sick, sex was the last thing on my mind. I don't know if I was anorgasmic or not. Usually I try it out even when I'm not interested to see how a new drug is affecting me. This time I was too miserable.
I will not remember my desipramine trial with fondness. At 75 mg, you probably will not experience anything like I did!

I certainly
> hope so!!! I'm supposed to go up to 75 mg's. The
> side effects have been very trying, but I'm trying
> to hang in there in hopes that they'll go away and
> this will be a better drug for me sexually.
> Care to report anything else about your experience
> on desipramine? Did you have sexual side effects
> with it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Annie thread:10177